# SDR 2007UALA01917

- Difficulty date: June 9, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N370UA
- Make and model: Boeing 737322
- Aircraft serial: 24539
- Aircraft time: 49,462 hours, 33,545 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AFT OF AFT CARGO DOOR IS DAMAGED.  FRAME STA 927 BENT, STA 947.5 CRACKED.  STRINGERS 22R AND 23R BENT AND SHEAR TIE STA 927 BENT.   [07-03-07]  ACCOMPLISHED MAJOR REPAIRS OF ALL DAMAGED AREAS.
